| Model Number |
85910P |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Attempts to obtain patient information have been unsuccessful.Facility declined to provide the information.No tests/laboratory data was available.The implant or explant dates are not applicable to this device.
Event or Problem Description
This case was reviewed and investigated according to the manufacturer's policy.It was reported the image disappeared on the manufacturer's device.A second of the same make and model of the manufacturer's device was used to successfully complete the procedure.There was no patient injury and no adverse events.Visual, microscopic inspection and functional testing were performed on the returned device.The adhesive at the distal fillet was lifted and a portion of the adhesive was missing.The device was recognized by the system and produced a proper image during image testing.No error was observed with manipulation near the scanner body.The probable cause of the reported "image disappeared" failure is an insufficient amount of adhesive that led to fluid ingress and electrical discontinuity at the scanner body as a result.The probable cause of the observed portion of missing adhesive could not be conclusively determined by the investigation, and therefore it could not be determined when the cause of the failure occurred.Strain, impact, and forces associated with use can affect the integrity of the device.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.This event is being reported as there is a potential for harm if the malfunction were to recur.
Event or Problem Description
This follow-up supplemental report #1 is being submitted to correct date of report.
Additional Manufacturer Narrative
Internal reference: 215566
this case was reviewed and investigated according to the manufacturer's policy.Block b4: inadvertent entry error.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to the alleged death or deterioration in the state of the health of any person.
Event or Problem Description
This case was reviewed and investigated according to the manufacturer''s policy.Internal reference: (b)(4).This follow-up supplemental report #2 is being submitted to report additional investigation findings, to wit: there is no potential for harm if the malfunction were to recur.This complaint was reassessed based on an engineering study that indicated, this family of catheters do not exhibit any adhesive detachment during normal use.There is no evidence of abnormal use conditions, it is likely the adhesive detached post-procedure, during the process of returning the device for analysis.There was no patient injury, no status decline, no adverse event, and no unplanned additional medical or surgical intervention reported.There is no potential for harm if the malfunction were to recur.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to the alleged death or deterioration in the state of the health of any person.
Additional Manufacturer Narrative
H3 other text : placeholder.
Additional Manufacturer Narrative
Block h6: supplemental report #2 indicated that the adhesive likely detached post procedure; however, the conclusion code was not updated from 4307 (cause traced to component failure) to 4308 (cause traced to transport/storage).